Artículos de revistas
Monotone positive solutions for a fourth order equation with nonlinear boundary conditions
Fecha
2009Registro en:
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v.71, n.9, p.3834-3841, 2009
0362-546X
10.1016/j.na.2009.02.051
Autor
ALVES, Edson
MA, To Fu
PELICER, Mauricio Luciano
Institución
Resumen
This work is concerned with the existence of monotone positive solutions for a class of beam equations with nonlinear boundary conditions. The results are obtained by using the monotone iteration method and they extend early works on beams with null boundary conditions. Numerical simulations are also presented. (C) 2009 Elsevier Ltd. All rights reserved.